By Topic

Asymptotic boundary condition for three dimensional magnetostatic finite elements

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Brauer, J.R. ; MacNeal-Schwendler Corp., Milwaukee, WI, USA ; Schaefer, S.M. ; Lee, J.-F. ; Mittra, R.

An asymptotic boundary condition (ABC) is derived for open boundaries of three-dimensional magnetic vector potential magnetostatic finite element models. The boundary condition avoids any increase in matrix bandwidth and hence is computationally very efficient. The ABC is used on boundaries of three-dimensional finite element models of both a circular coil and a square coil; the computed magnetic fields or inductances of the two models agree within a few percent with Biot-Savart or classical solutions

Published in:

Magnetics, IEEE Transactions on  (Volume:27 ,  Issue: 6 )